E-mail joan.torregrosa@uab.cat
Position Associate Professor
Area Dynamical Systems
Torregrosa, Joan

After my PhD in UAB I worked for two years in Universitat de les Illes Balears as Associate Professor (2000-2001). In 2009 I had the award “I3 Intensification young researchers DIUE-MEC 2007 (2009-2011)”. I have the “Acreditation of Advanced Research Position” by AQU-Catalunya and the "Full Professor Acreditation" by ANECA". Coordinator of the Spanish Dynamical Systems Network from 2018. PI of some Spanish research projects from 2014.



Other Research Interests
  • Dynamical systems and ordinary differential equations.
  • Qualitative theory of planar differential equations.
  • Limit cycles and 16th Hilbert problem.
  • Piecewise differential systems.
  • Chebyshev systems and zeros of real functions.
Selected publications
  • R. Prohens, J. Torregrosa. New lower bounds for the Hilbert numbers using reversible centers. Nonlinearity, 32, 331-355, 2019.
  • D. D. Novaes, J. Torregrosa. On extended Chebyshev systems with positive accuracy. J. Math. Anal. Appl., 448, 171-186, 2017.
  • P. Maesschalck, S. Rebollo-Perdomo, J. Torregrosa. Cyclicity of a fake saddle inside the quadratic vector fields. J. Differential Equations, 258(2), 588-620, 2015
  • H. Liang, J. Torregrosa. Parallelization of the Lyapunov constants and cyclicity for centers of planar polynomial vector fields. J. Differential Equations, 259, 6494-6509, 2015.
  • A. Gasull, H. Giacomini, J. Torregrosa. Some results on homoclinic and heteroclinic connections in planar systems. Nonlinearity, 23, 2977–3001, 2010 (Selected to be in Nonlinearity Highly Downloaded Collection for 2010)